# SDR WVER2015120500002

- Difficulty date: December 5, 2015
- Submitted: December 5, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341333
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME AT BS 235 HAS AN INDICATIONN.  A THREE INCH LONG CRACK PROJECTING FROM THE RADIUS OF FRAME AT STRINGER 13L.
